Information Journal Paper
APA:
CopyFATEHI-MARAJ, H., SADEGHI, S.H.H., SALEMI, A.H., & MOINI, R.. (2005). USING SCALAR MAGNETIC POTENTIAL FOR ANALYTICAL SOLUTION OF FIELD DISTRIBUTIONS IN MAGNETOSTATIC REGIME DUE TO CURRENT - CARRYING WIRES OF ARBITRARY SHAPE ABOVE A CONDUCTING HALF-SPACE. INTERNATIONAL JOURNAL OF INDUSTRIAL ENGINEERING AND PRODUCTION MANAGEMENT (IJIE) (INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE) (PERSIAN), 15(5), 169-188. SID. https://sid.ir/paper/65819/en
Vancouver:
CopyFATEHI-MARAJ H., SADEGHI S.H.H., SALEMI A.H., MOINI R.. USING SCALAR MAGNETIC POTENTIAL FOR ANALYTICAL SOLUTION OF FIELD DISTRIBUTIONS IN MAGNETOSTATIC REGIME DUE TO CURRENT - CARRYING WIRES OF ARBITRARY SHAPE ABOVE A CONDUCTING HALF-SPACE. INTERNATIONAL JOURNAL OF INDUSTRIAL ENGINEERING AND PRODUCTION MANAGEMENT (IJIE) (INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE) (PERSIAN)[Internet]. 2005;15(5):169-188. Available from: https://sid.ir/paper/65819/en
IEEE:
CopyH. FATEHI-MARAJ, S.H.H. SADEGHI, A.H. SALEMI, and R. MOINI, “USING SCALAR MAGNETIC POTENTIAL FOR ANALYTICAL SOLUTION OF FIELD DISTRIBUTIONS IN MAGNETOSTATIC REGIME DUE TO CURRENT - CARRYING WIRES OF ARBITRARY SHAPE ABOVE A CONDUCTING HALF-SPACE,” INTERNATIONAL JOURNAL OF INDUSTRIAL ENGINEERING AND PRODUCTION MANAGEMENT (IJIE) (INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE) (PERSIAN), vol. 15, no. 5, pp. 169–188, 2005, [Online]. Available: https://sid.ir/paper/65819/en